# SDR AALA20020296

- Difficulty date: March 12, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT ROW 25 THROUGH 34 INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT PATH LIGHTING AT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
